Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Finite coverings and rational points

Title data

Stoll, Michael:
Finite coverings and rational points.
In: Oberwolfach Reports. Vol. 2 (2005) Issue 3 . - pp. 1824-1827.
ISSN 1660-8933
DOI: https://doi.org/10.4171/OWR/2005/32

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: No
Additional notes: Part of Oberwolfach Report 32/2005.
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 30 Jan 2015 07:49
Last Modified: 12 Feb 2015 12:11
URI: https://eref.uni-bayreuth.de/id/eprint/6127